Does Mounjaro (tirzepatide) make you tired? (cause fatigue)

Disclaimer: The content made available on The FORM Medical Weight Loss Blog represents the views and opinions of the authors and not those of other entities, such as the manufacturers of products mentioned therein.

Some people taking Mounjaro™ have reported feeling tired, but fatigue is not listed by the manufacturer as a potential side effect. There can be many reasons why someone might feel more fatigued while on a Mounjaro prescription. For example, the medication can decrease appetite and with reduced caloric intake energy may drop. If combined with other medications for treating type 2 diabetes there is the risk for hypoglycemia (low blood sugars) which can manifest with symptoms of fatigue. If you are experiencing new symptoms of fatigue since starting Mounjaro, speak to your prescribing medical provider right away. 

Mounjaro™ and its delivery device base are registered trademarks owned or licensed by Eli Lilly and Company, its subsidiaries, or affiliates.

Am I a candidate?

Take our free 3 minute quiz to see if you qualify for FORM.

Lauren Lemieux, MD

Lauren Lemieux, MD

FACP, ABOM diplomate

Dr. Lauren Lemieux completed her Internal Medicine residency and fellowship in Clinical Nutrition at UCLA. She is board certified in Internal Medicine and diplomate of the American Board of Obesity Medicine, and as a Physician Nutrition Specialist. She is also a fellow of the American College of Physicians. Dr. Lemieux is passionate about helping her patients reach their health goals using personalized nutrition, lifestyle and weight management strategies.